Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Will this stop?

Posted by Sheilac on August 28, 2012, at 19:50:32

My new doc has weaned me off lithium (doesn't think I need it) and has started me on Lamictal. It's been 15 days on 25mg and tonight I go to 50mg. I also take 1mg klonopin am and pm.

I am also off Adderall for now. I feel a little hypo - but I know I am not on a stable dose of Lamictal yet.


The problem is I have been eating junk food like a pig. Is this just a temporary thing? I have eaten things I haven't in months - ice cream, tons of chocolate and colas.

I feel like this recent fall off the wagon has made me gain some weight and I really don't want to put back on the 50lbs I have lost.

Is this bad eating, junk food spree a result of anxiety because I am a little hypo right now? Is it because my brain misses dpamine from the Adderall?

Will this stop? I thought people don't gain weight and even lose weight on Lamictal.

I'm not blaming this on the low dose Lamictal, but I'm ready for this out of control junk food binging to go away.

I don't know what to do.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1024356
URL: http://www.dr-bob.org/babble/20120818/msgs/1024356.html